# SDR CALA2022030900614

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5311230720100
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) RH FR16 PASSENGER DOOR STOP FITTING #7 IB #3 HOLE HAS A CRACK INDICATION AT 3 O''CLOCK IN THE INTERCOSTAL FITTING( ) REMOVED AND REPLACED INTERCOSTAL FITTING P/N:D5311423620191 AND REINSTALLED DOOR STOP FITTING #7 FR16R IAW SRM 51-42-11 DWG11422 3000. ACCOMPLISHED BY AT ST BFM AEROSPACE MOBILE. NR
